# SDR DALA2021060303040

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31979
- Aircraft time: 13,701 hours, 5,134 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3867 -DIV- TO RDU DUE TO REPORT OF ELECTRICAL SMELL FROM AFT GALLEY. CORRECTIVE ACTION: FOUND AFT GALLEY DOOR AREA HEATER OVERHEATED. REPLACED SAME. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
